# SDR EBVR20171219001

- Difficulty date: December 19, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 10,714 hours, 7,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 496
- Part time: 10,714 hours, 7,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE AT BS 496.  FABRICATED A DOUBLER AND INSTALLED IAW ERO-912745 REVISION IR.
